# SDR UIEA2024120201146

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 93,599 hours, 12,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 60878
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L3 DOOR EMERGENCY LIGHT CHARGER (M7919) FUNCTION FAIL.( 1. IAW AMM 33-51-04-002-009-001 & 33-51-04-402-012-001 REV 112 REPLACED EMERGENCY LIGHT CHARGER AND PERFORMED POWER SUPPLY TEST. THE RESULT WAS SATISFACTORY. )
